MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC CR FEMORAL CEM, RIGHT, SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LOGIC CR FEMORAL CEM, RIGHT, SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-03-0325
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for evaluation; the reported event was confirmed by review of photographs and radiograph images of the device.A review of manufacturing data was performed and no discrepancies were found.The revision reported was likely the result of prosthesis wear of the tibial insert and femoral loosening, as stated in the experience report.However, the images of the revised tibial insert do not show signs of extensive wear inconsistent with being implanted for nearly 3 years.The aseptic (non-infected) femoral loosening was likely due to an insufficient bond between the femoral implant and the bone, and failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface.The cause of the prosthesis wear and loosening cannot be determined as there were no details regarding cementing technique or environmental conditions provided and the revised components were not returned for evaluation.Concomitants: (b)(6) - 02-010-03-0325 - logic cr femoral cem, right, sz 2.5; (b)(6) - 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 5t; (b)(6) - 200-02-35 - three peg patella 35mm.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Approximately 2 years 10 months post initial right knee implantation; it was reported that a patient underwent a revision procedure.The patient was revised due to femoral loosening and poly wear.The femur and liner were revised to a logic ps.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.Device images and x-rays were provided.No device returns for analysis available as the devices were disposed of by the hospital.No further information.

Brand Name
OPTETRAK LOGIC CR FEMORAL CEM, RIGHT, SZ 2.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20844010
Report Number1038671-2024-04615
Device Sequence Number18167832
Product Code JWH
UDI-Device Identifier10885862230362
UDI-Public10885862230362
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-010-03-0325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Initial Report FDA Received Date12/04/2024
Date Device Manufactured05/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight90 KG